# SDR CA011127005

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 100 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: B10006
- Condition: Split
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE FLAP DRIVE RUBBER COUPLING WAS FOUND TO BE SPLIT, EARLIER IN THE OPERATING SEASON A LOOSE WIRE ON THE FLAPS DOWN SWITCH CAUSED THE FLAPS TO OVERTRAVEL AND BOTTOM OUT THE ACTUATOR. EXPERIENCE HAS SHOWN THAT WHEN THIS SITUATION HAPPENS, THE RUBBER COUPLING IS DAMAGED FROM THE SUDDEN STOPPAGE. THE RUBBER COUPLING SHOULD BE INSPECTED ANY TIME AN OVERTRAVEL IS EXPERIENCED.
